# SDR R61A201510180729

- Difficulty date: October 18, 2015
- Submitted: October 20, 2015
- Operation: Air carrier
- Aircraft: N121HQ
- Make and model: Emb ERJ 170-200 LR
- Aircraft serial: 17000194
- Aircraft time: 20,830 hours, 16,627 cycles
- Engine: Ge CF348E5
- System (JASC): 7320 · Fuel Controlling System
- Part: Fmu
- Condition: Malfunctioned
- Location: Nr 2 Engine
- Stage of operation: CL
- How discovered: O
- Nature of condition: R, J
- Precautionary procedure: A

## Discrepancy

CREW REPORTED THAT THE NR 2 ENGINE ROLLED BACK TO 27 PERCENT N1. AT 1000 FT, THE AUTOTHROTTLE TURNED OFF AND A MASTER CAUTION WARNING APPEARED.  CREW DECLARED AN EMERGENCY AND ELECTED TO DIVERT.  WITH EMERGENCY VEHICLES ROLLING, CREW LANDED WITHOUT INCIDENT.  MAINTENANCE TROUBLESHOT, R & R FMU IAW AMM AND OPS CHECKED GOOD.
